# SDR REXA2022051800952

- Difficulty date: April 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Piston
- Part number: 492039
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR HAS MINOR CORROSION AND MISSING FINISH AT #2 AXLE  ROOT RADIUS. ATTACHED GENERIC REO 670-32-11-361 REV-DATED 2014-07-30 ROUTINELY USED TO REPAIR THIS DAMAGE.	COMPLIED WITH THE REPAIR ON LH MLG PISTON AXLE #2 REF REO 670-32-11-361 REV A, DATED 2018-05-31
